2017
Том 69
№ 9

All Issues

Volume 32, № 6, 1980

Article (Ukrainian)

Sub-Gaussian random variables

Buldygin V. V., Kozachenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 723–730

Article (Ukrainian)

Estimates of the accuracy of an approximate solution of the cauchy problem for Laplace's equation in an infinite strip

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 731–736

Article (Ukrainian)

An inhomogeneous system of linear differential equations with irregular singular point

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 737–745

Article (Ukrainian)

Quasiperiodic solutions of a linear system of differential equations with a singular matrix in the derivatives

Eremenko V. A., Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 746–753

Article (Ukrainian)

Construction of a fundamental solution for a class of high-order degenerate parabolic equations

Malitskaya A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 754–762

Article (Ukrainian)

Zeros of functions representable by series of simple fractions

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Asymptotic properties of meromorphic functions and entire curves

Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Some generalizations of nevanlinna characteristics and their properties

Proskurnya I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 781–790

Article (Ukrainian)

Green's function of a linear extension of a dynamic system on a torus, its conditions of uniqueness and the properties following from them

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 791–797

Article (Ukrainian)

Finite non-Abelian p-groups with complemented non-Abelian subgroups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 798–802

Article (Ukrainian)

Uniqueness of the solution of the canonical spectral equation

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 802–804

Article (Ukrainian)

Accumulation of profit in a system that is described by a strongly regenerative process

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 805–807

Article (Ukrainian)

Decomposition of matrix polynomial into a product of linear factors

Zelisko V. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 807–810

Article (Ukrainian)

Estimates of capacities and energies under reconstruction of condensers

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 811–813

Article (Ukrainian)

Sylow p-subgroups of the group GL(q)

Ivanyuta I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 813–818

Article (Ukrainian)

Quasiperiodic oscillations of quasilinear systems with self-regulating autonomous delay

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 818–824

Article (Ukrainian)

Best choice of knots in approximation of functions by local hermitian splines

Ligun A. A., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 824–830

Article (Ukrainian)

A tauberian theorem for convolution transforms in the metric of L

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 831–836

Article (Ukrainian)

Dirichlet series of functions, regular in convex polygons

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 837–843

Article (Ukrainian)

Cauchy problem for equations in radial differentials

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 843–846

Article (Ukrainian)

Asymptotic solution of a class of boundary-value problems

Krivosheya S. A., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 846–853

Article (Ukrainian)

Structure of right n-groups

Slipenko A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 853–855